# SDR CALA2024100402565

- Difficulty date: September 26, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N7312
- Make and model: Boeing 737-8
- Aircraft serial: 64609
- Aircraft time: 4,515 hours, 1,598 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hose
- Condition: Misinstalled
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

FOUND WATER LEAK IN AFT GALLEY. FROM STATION 887 TO 1016 AND STRINGER 17L TO 17R 887 TO BS 1016 BETWEEN LEFT BUTT LINE (LBL) 64 AND (RIGHT) RBL ARMENTA TOMC 64 AS REQUIRED PER ECRA 2011-01000, GALLEY SPILL, SECTION 2.B.  ECRA 2011-0100, GALLEY SPILL, SECTION 2.B., IN-DEPTH CLEAN UP, THE THE APROXIMATE AREA OKAY TO CARRY FORWARD WITH A NON-HAZARDOUS GALLEY SPILL DUE TO TOMC-APPROVAL FROM SC1ELBYC COMMENT SERVICING WATER OVERFLOW AN IMMEDIATE CLEANUP OF GALLEY SPILL UP TO STEP 2. (10) ECRA 2011-01000. WITHIN SEVEN (7) CALENDAR DAYS, ACCOMPLISH AN IN-DEPTH CLEANUP, FROM BS 887 TO BS 1016 BETWEEN LBL 64 AND RBL 64 AS REQUIRED PER ECRA 2011-01000, GALLEY SPILL, SECTION 2.B. NO WATER FOUND IN CARGO PITS OR ANY ELECTRONICS. WATER CONTAINED DURING H2O SANITATION, HOSE WAS HOOKED UP INCORRECTLY AND CAUSED PREFORMED IMMEDIATE CLEANUP OF GALLY SPILL UP TO STEP 2. (10) OF UPDATE FOR BUTT LINE INFORMATION, FROM LBL 64 TO RBL 64.
